Format

Send to

Choose Destination
See comment in PubMed Commons below
AIDS. 2001 Aug 17;15(12):1579-81.

Female sex and the use of anti-allergic agents increase the risk of developing cutaneous rash associated with nevirapine therapy.

Author information

1
National Institute for Infectious Diseases Lazzaro Spallanzani, IRCCS, Rome, Italy.

Abstract

To identify factors associated with cutaneous rash, we performed a retrospective multicentre analysis of HIV outpatients starting a highly active antiretroviral therapy regimen containing nevirapine. A total of 62 cutaneous adverse events were observed in 429 patients. Rash hazard was increased in women, by the prophylactic use of glucocorticoids or antihistaminics, and was reduced by escalating the initial dose of nevirapine. Women receiving glucocorticoids had a 3 month cumulative probability of rash of 0.41.

PMID:
11504993
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Lippincott Williams & Wilkins
    Loading ...
    Support Center